# SDR 08FDEA01634

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602223
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IN BALLMAT AREA SCALLOPS BROKEN AND SEVERAL GOUGES STA 753 TO STA 763 RBL 9.  THE DAMAGED SCALLOPS ON THE SEAT TRACK AT RBL 9 & BS 753-763 FOUND TO BE OUT OF LIMITS IN REF TO SRM 53-70-00 VOL I FIG 5 SHEET 1.   REMOVED DAMAGED SECTION AT BS 725-784 RBL 9. INSTALLED FABBED SEAT TRACK SECTION IAW SRM 53-70-00 VOL I  FIG 1. REMOVED & REINSTALLED THE FLOOR PANELS IAW SRM 51-31-00 VOL II PG 1.   MATERIAL ID SECTION; SPLICE HAT & PLATE IAW SRM 53-70-00  VOL I  FIG 1 SHEET 2 & RAM DRAWING 1428, REV I. ALODINED & PRIMED PATS IAW SRM 51-21-1 VOL II PGS 1-25.
